# SDR DALA1168450936

- Difficulty date: December 8, 2011
- Submitted: December 9, 2011
- Operation: Air carrier
- Aircraft: N936DL
- Make and model: Doug MD-88
- Aircraft serial: 49723
- Aircraft time: 59,934 hours, 45,657 cycles
- System (JASC): 3830 · Waste Disposal System
- Part: Unknown
- Condition: Leaking
- Location: Cargo Bay
- Stage of operation: IN
- How discovered: O
- Nature of condition: K
- Precautionary procedure: K

## Discrepancy

WRITTEN IN REFERENCE TO NRC155 FOR "FOUND LAV LEAK IN AFT CARGO AT AFT RT SIDE.  AFTER FURTHER INVESTIGATION, FOUND AGGRESIVE LEAKS AS WELL AS DAMAGE TO THE AFT CARGO COMPARTMENT.  INSPECTION PRODUCE OVER 200 CARDS PERTAINING TO THE AFT CARGO.  REPAIRS WERE WORKED PER SRM 53-01.  NRC'S  TO INCLUDE CARDS 105-107, 209-212, 220, 227-238, 240-242, 244-304, 312, 315-334, 372, 414, 416-432, 438-439, 447-449, 469-470, 472, 488, 494-498, 520, 523-252, 534-536, 551.
